Follow
Josephine Yu
Title
Cited by
Cited by
Year
Linear systems on tropical curves
C Haase, G Musiker, J Yu
Mathematische Zeitschrift 270 (3), 1111-1140, 2012
1002012
Tropical polytopes and cellular resolutions
M Develin, J Yu
Experimental Mathematics 16 (3), 277-291, 2007
862007
The hyperdeterminant and triangulations of the 4-cube
P Huggins, B Sturmfels, J Yu, D Yuster
Mathematics of Computation 77 (263), 1653-1679, 2008
842008
Affine buildings and tropical convexity
M Joswig, B Sturmfels, J Yu
Albanian Journal of Mathematics 1 (4), 187--211, 2007
762007
Classification of six-point metrics
B Sturmfels, J Yu
ELECTRONIC JOURNAL OF COMBINATORICS 11 (2), R44, 2004
652004
The Newton polytope of the implicit equation
B Sturmfels, J Tevelev, J Yu
Moscow Mathematical Journal 7, 327-346, 2006
582006
Product-mix auctions and tropical geometry
NM Tran, J Yu
Mathematics of Operations Research 44 (4), 1396-1411, 2019
572019
An implicitization challenge for binary factor analysis
MA Cueto, EA Tobis, J Yu
Journal of Symbolic Computation 45 (12), 1296-1315, 2010
462010
Tropical implicitization and mixed fiber polytopes
B Sturmfels, J Yu
IMA Volumes in Mathematics and its Applications 148, 111, 2008
442008
Tropical convexity via cellular resolutions
F Block, J Yu
Journal of Algebraic Combinatorics 24 (1), 103-114, 2006
442006
Stable intersections of tropical varieties
A Jensen, J Yu
Journal of Algebraic Combinatorics 43 (1), 101-128, 2016
402016
Real tropicalization and analytification of semialgebraic sets
P Jell, C Scheiderer, J Yu
International Mathematics Research Notices 2021 (24), 19178-19208, 2021
352021
Representing tropical linear spaces by circuits
J Yu, DS Yuster
FPSAC 2007, 2006
242006
Non-commutative matrix integrals and representation varieties of surface groups in a finite group
M Mulase, J T Yu
Annales de l'institut Fourier 55 (6), 2161-2196, 2005
232005
Generalized Permutohedra from Probabilistic Graphical Models
F Mohammadi, C Uhler, C Wang, J Yu
SIAM Journal on Discrete Mathematics 32 (1), 64-93, 2018
202018
Computing tropical resultants
A Jensen, J Yu
Journal of Algebra 387, 287-319, 2013
192013
On a parametrization of positive semidefinite matrices with zeros
M Drton, J Yu
SIAM J. Matrix Anal. Appl. 31 (5), 2665--2680, 2010
162010
The space of tropically collinear points is shellable
H Markwig, J Yu
Collectanea mathematica 60 (1), 63-77, 2009
162009
Tropicalizing the positive semidefinite cone
J Yu
Proceedings of the American Mathematical Society 143 (5), 1891-1895, 2015
132015
Algebraic matroids and set-theoretic realizability of tropical varieties
J Yu
Journal of Combinatorial Theory, Series A 147, 41-45, 2017
122017
The system can't perform the operation now. Try again later.
Articles 1–20